International Journal of Mathematics, Game Theory and Algebra, Volume (19), No (1), Year (2010-4) , Pages (7-14)

Title : ( Detecting the commuting probability of the derived subgroup )

Authors: Ahmad Erfanian , F. Russo ,

Citation: BibTeX | EndNote

There is a long standing line of research, which is devoted to investigate bounds for jG0j when G is an in nite group. This line goes back to a classic result of I. Schur. The present paper deals with the structure of G0 when G is a compact group, showing that jG0j can be controlled by the notion of commuting probability.

Keywords

, Commuting probability, compact group, p-elementary abelian groups of rank 2, derived
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1022520,
author = {Erfanian, Ahmad and F. Russo},
title = {Detecting the commuting probability of the derived subgroup},
journal = {International Journal of Mathematics, Game Theory and Algebra},
year = {2010},
volume = {19},
number = {1},
month = {April},
issn = {1060-9881},
pages = {7--14},
numpages = {7},
keywords = {Commuting probability; compact group; p-elementary abelian groups of rank 2; derived subgroup},
}

[Download]

%0 Journal Article
%T Detecting the commuting probability of the derived subgroup
%A Erfanian, Ahmad
%A F. Russo
%J International Journal of Mathematics, Game Theory and Algebra
%@ 1060-9881
%D 2010

[Download]